# SDR MALA000526

- Difficulty date: August 12, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GROUP OF DENTS ON RT SIDE OF FUSELAGE AT STA 339 - 351 BETWEEN STRINGER 1622 AND SL1618.  NO CRACKS NOTED.  MAINTENANCE FABRICATED REPAIR DOUBLER FROM 2024T-3.050 IAW SRM 53-70-10.
